# SDR ASAA0280179

- Difficulty date: May 16, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAI - DURING PREFLIGHT CHECK, DISCOVERED EMERGENCY TRACK LIGHTS AT ROW 2-9 WERE INOPERATIVE.  REPLACED AND RESPLICED CONNECTOR WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
